# SDR 2008UALA02720

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 59,128 hours, 32,495 cycles
- Engine: Ge CFM56*
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAP JOINT INSP, FOUND RIGHT FWD SERVICE DOOR FRAME CRACKED AT THE AFT LOWER CORNER.  MAJOR REPAIR ACCOMPLISHED, TRIMMED OUT THE DAMAGE.  VERIFIED DAMAGE REMOVAL WITH HFEC.  INSTALLED INNER, MIDDLE AND OUTER REPAIR PLATES WITH FILLERS.
